ePubs

The open archive for STFC research publications

ePubs is undergoing scheduled maintenance on 06/12/2022 between 08:30-09:00 and the service will be unavailable during this time.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/33004
Record Status Checked
Record Id 33004
Title Solution of sparse quasi-square rectangular systems by Gaussian elimination
Contributors
Abstract
Organisation CCLRC , CSE , CSE-NAG
Keywords
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article IMA J Numerical Analysis 18, no. 2 (1998): 165-177. doi:10.1093/imanum/18.2.165 1998